# SDR REXA2016062201147

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 5,737 hours, 3,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP BEHIND SEAT 4B HAS NO LENS FILTER.  INSTALLED NEW LENS FILTER TO EMERGENCY LIGHT STRIP BEHIND SEAT 4B IAW AMM 33-51-01 & IPC 33-51-01.
